# SDR 2005UALA01248

- Difficulty date: November 9, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 60,067 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1831-1860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1831-1860, LBL 45 TO RBL 45, SUPPORT BRACKET AND SEAT TRACK ATTACH BEAM HAS AREA OF CORROSION 1 X 3 INCH.  *S/D*  REPAIR REQUIRED FOR LOCAL AREA, LBL 11.33, WHICH WAS REPAIRED PER SRM 53-00-52, FIGURE 201, REPAIR 5, AS PERMANENT.
